# SDR R61A2025031000136

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 27,895 hours, 19,160 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOW SYS FAIL ON TAKEOFF. CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. PERFORMED FULL SERVICING ON JACKS AND GROUND.
